CSpace  > 数学所
A priori estimates for the free boundary problem of incompressible neo-Hookean elastodynamics
Hao, Chengchun1,2,3; Wang, Dehua4
2016-07-05
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume261Issue:1Pages:712-737
AbstractA free boundary problem for the incompressible neo-Hookean elastodynamics is studied in two and three spatial dimensions. The a priori estimates in Sobolev norms of solutions with the physical vacuum condition are established through a geometrical point of view of Christodoulou and Lindblad (2000) [3]. Some estimates on the second fundamental form and velocity of the free surface are also obtained. (C) 2016 Elsevier Inc. All rights reserved.
KeywordIncompressible elastodynamics Free boundary A priori estimates The second fundamental form
DOI10.1016/j.jde.2016.03.025
Language英语
Funding ProjectNational Science Foundation of China[11171327] ; National Science Foundation of China[11461161007] ; National Science Foundation of China[11501323] ; Youth Innovation Promotion Association, Chinese Academy of Sciences ; National Science Foundation[DMS-1312800]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000375339000023
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/22575
Collection数学所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Inst Math, Beijing 100190, Peoples R China
2.Chinese Acad Sci, Hua Loo Keng Key Lab Math, Beijing 100190, Peoples R China
3.BCMIIS, Beijing 100048, Peoples R China
4.Univ Pittsburgh, Dept Math, Pittsburgh, PA 15260 USA
Recommended Citation
GB/T 7714
Hao, Chengchun,Wang, Dehua. A priori estimates for the free boundary problem of incompressible neo-Hookean elastodynamics[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2016,261(1):712-737.
APA Hao, Chengchun,&Wang, Dehua.(2016).A priori estimates for the free boundary problem of incompressible neo-Hookean elastodynamics.JOURNAL OF DIFFERENTIAL EQUATIONS,261(1),712-737.
MLA Hao, Chengchun,et al."A priori estimates for the free boundary problem of incompressible neo-Hookean elastodynamics".JOURNAL OF DIFFERENTIAL EQUATIONS 261.1(2016):712-737.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hao, Chengchun]'s Articles
[Wang, Dehua]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hao, Chengchun]'s Articles
[Wang, Dehua]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hao, Chengchun]'s Articles
[Wang, Dehua]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.